Stationary Nash Equilibria for Stochastic Games
Închide
Articolul precedent
Articolul urmator
447 0
SM ISO690:2012
LOZOVANU, Dmitrii; PICKL, Stefan Wolfgang. Stationary Nash Equilibria for Stochastic Games. In: Conference of Mathematical Society of the Republic of Moldova. 4, 28 iunie - 2 iulie 2017, Chişinău. Chişinău: Centrul Editorial-Poligrafic al USM, 2017, pp. 409-412. ISBN 978-9975-71-915-5.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Conference of Mathematical Society of the Republic of Moldova
4, 2017
Conferința "Conference of Mathematical Society of the Republic of Moldova"
Chişinău, Moldova, 28 iunie - 2 iulie 2017

Stationary Nash Equilibria for Stochastic Games

Pag. 409-412

Lozovanu Dmitrii1, Pickl Stefan Wolfgang2
 
1 Institute of Mathematics and Computer Science ASM,
2 Bundeswehr University Munich
 
Disponibil în IBN: 5 octombrie 2017


Rezumat

The problem of the existence of stationary Nash equilibria in stochastic games with finite state and action spaces is considered. Necessary and sufficient conditions for the existence of stationary Nash equilibria in the considered class of games are presented.

Cuvinte-cheie
Stochastic games, stationary strategies, Nash equilibrium,

optimal stationary strategies